# SDR CAL960150

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1263
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND BS 1263 TORQUE BOX FRAME AT VENTRAL STAIR AREA HAD A 2 INCH CRACK IN RADIUS OF REPAIR DOUBLER AFT FLANGE AND A 4 INCH CRACK BEYOND CONTAINMENT OF ONE DOUBLER AND STOP DRILL ON FORWARD FLANGE.  REPAIRS WERE PERFORMED IAW CAL WORK CARD NR MFG JA5310-0246004001.  FASTENERS WERE INSTALLED IAW SRM 51-30-2.  PARTS CHANNEL AND FRAME SUPPORT WERE INSTALLED IAW SRM 51-10-4.  (M)
